Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 7, Pages 1248–1266 (Mi zvmmf10426)  

This article is cited in 1 scientific paper (total in 1 paper)

A feasible dual affine scaling steepest descent method for the linear semidefinite programming problem

V. G. Zhadan

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: The linear semidefinite programming problem is considered. The dual affine scaling method in which all current iterations belong to the feasible set is proposed for its solution. Moreover, the boundaries of the feasible set may be reached. This method is a generalization of a version of the affine scaling method that was earlier developed for linear programs to the case of semidefinite programming.

Key words: linear semidefinite programming problem, dual affine scaling method, steepest descent.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08259_а
Russian Academy of Sciences - Federal Agency for Scientific Organizations I. 33 П
Ministry of Education and Science of the Russian Federation НШ-8860.2016.1


DOI: https://doi.org/10.7868/S0044466916070188

Full text: PDF file (571 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:7, 1220–1237

Bibliographic databases:

UDC: 519.658
Received: 02.08.2015

Citation: V. G. Zhadan, “A feasible dual affine scaling steepest descent method for the linear semidefinite programming problem”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016), 1248–1266; Comput. Math. Math. Phys., 56:7 (2016), 1220–1237

Citation in format AMSBIB
\Bibitem{Zha16}
\by V.~G.~Zhadan
\paper A feasible dual affine scaling steepest descent method for the linear semidefinite programming problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 7
\pages 1248--1266
\mathnet{http://mi.mathnet.ru/zvmmf10426}
\crossref{https://doi.org/10.7868/S0044466916070188}
\elib{https://elibrary.ru/item.asp?id=26302234}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 7
\pages 1220--1237
\crossref{https://doi.org/10.1134/S0965542516070186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000381223400003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979731403}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10426
  • http://mi.mathnet.ru/eng/zvmmf/v56/i7/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Zhadan, “Simplex-like algorithms for linear semidefinite optimization”, 2017 Constructive Nonsmooth Analysis and Related Topics, CNSA 2017, Dedicated to the Memory of V. F. Demyanov, ed. L. Polyakova, IEEE, 2017, 373–376  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:109
    Full text:24
    References:26
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021